# SDR ASAA2016031415907

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,394 hours, 9,365 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Failed
- Location: Rt Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER MAGNETIC PLUG CHECK VALVE INOPERATIVE.  ACFT GROUNDED. R & R RIGHT ENGINE STARTER MAGNETIC PLUG ASSY IAW AMM 80-11-01.
